Dr Ayreena Bakhtawar
Research Associate

Dr Ayreena Bakhtawar

Science
School of Mathematics & Statistics

I am a Research Associate in the School of Mathematics and Statistics. My research area focuses on problems in number theory (Diophantine approximation), Ergodic theory and other connection between number theory and dynamical systems.

For more information, see Ayreena Bakhtawar's personal webpage

  • Journal articles | 2022
    Bakhtawar A, 2022, 'HAUSDORFF DIMENSION FOR THE SET OF POINTS CONNECTED WITH THE GENERALIZED JARNiK-BESICOVITCH SET', JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol. 112, pp. 1 - 29, http://dx.doi.org/10.1017/S1446788720000464
    Journal articles | 2021
    Bakhtawar A, 2021, 'METRICAL PROBLEMS IN DIOPHANTINE APPROXIMATION', BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol. 104, pp. 519 - 521, http://dx.doi.org/10.1017/S0004972721000587
    Journal articles | 2020
    Bakhtawar A; Bos P; Hussain M, 2020, 'Hausdorff dimension of an exceptional set in the theory of continued fractions*', NONLINEARITY, vol. 33, pp. 2615 - 2639, http://dx.doi.org/10.1088/1361-6544/ab7726
    Journal articles | 2020
    Bakhtawar A; Bos P; Hussain M, 2020, 'The sets of Dirichlet non-improvable numbers versus well-approximable numbers', ERGODIC THEORY AND DYNAMICAL SYSTEMS, vol. 40, pp. 3217 - 3235, http://dx.doi.org/10.1017/etds.2019.41